All sounds familiar – Naturopathic Medicine Network

All sounds familiar

Posted by Linda on 10/08/04 at 07:58 PM


I have been on Effexor XR for 6 months and because of the weight gain and constipation that I encountered, the doctor has me switching to Wellbutrin. He started me taking the 150mg of Effexor with the 150 mg of Wellbutrin for two weeks and then I was suppoosed to take it 300mg of Wellbutrin after that. Well, it has only been a few days on the 300mg without the Effexor and I am having the same symptoms that are mentioned here.Can anyone tell me if this is the Effexor withdrawal?-I really never cut down. I specifically asked the pharmacist about tapering down instead of stopping 150mg and adding 150 of the new one. He said I shouldn’t have a problems since the extra 150 mg will compensate. But all the posts I have been reading sound like I am having the withdrawals of the Effexor XR plus I believe that I have a sinus infection which is making everything above my shoulders feel worse. The ringing in my ears, the flu like symptoms it is all here. I have been through this before a few years back with stopping Tofranil and then just jumping to another antidepressant a different doctors orders and I had the bad withdrawals.I didn’t want to go through this again but here I am again doing it. I have had panic disorder and attacks since I was 8, now 44, so it isn’t like I am new to this.Reading the posts gives me some hope that I will feel better soon.